# SDR SCNA20201116220

- Difficulty date: October 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT FLOOR TO SIDEWALL SUPPORT HAS MULTIPLE AREAS OF CORROSION STA 727 TO 787+14, WL 160.  REMOVED AND INSTALLED NEW ZEE CHANNEL IN AFT CARGO LT BAC1496-377 LOT NR 5093799-1, IAW SRM 51-40-02 SRM 53-00-53-2R AND BO DWG 146A7500.
